# SDR 08FDEA00346

- Difficulty date: February 5, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 54,014 hours, 9,941 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ADA84291
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, LONGERON SPLICE FITTING AT STA 6-5, L24R FOUND CRACK NEAR FASTENER.  REMOVED AS PER SRM 51-31-01 VOLUME II. NEW SPLICE FABRICATED AS PER DRAWING ADA8429 AND INSTALLED AS PER SRM 51-31-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
